Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 154, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 4:26 PM EDT for Lancaster County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 4:26 PM EDT (20:26 UTC)
- Expired
- Jun 27, 2007, 5:00 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 122 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1994 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 272027 SVRCTP PAC071-272100- /O.NEW.KCTP.SV.W.0154.070627T2026Z-070627T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 426 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 500 PM EDT * AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WAKEFIELD...OR 11 MILES WEST OF OXFORD...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHEASTERN LANCASTER COUNTY NEAR THE TOWN OF WAKEFIELD AROUND 435 PM EDT... THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3978 7620 3972 7623 3974 7608 3987 7602 $$ FORECASTER: LAMBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:11 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 27, 4:11 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 411 PM EDT WED JUN 27 2007 .SYNOPSIS... BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #456 REMAINS IN EFFECT UNTL 8 PM. HIGH CAPE/LOW SHEAR PULSE-TYPE TSRA ENVIRONMENT WILL CONTINUE TO SUPPORT LOCALIZED DAMAGING WND/LARGE HAIL THREAT. HEAT ADVISORY CONTINUES UNTL 6 PM FOR MUCH OF THE MIDDLE AND LWR SUSQ VLY WHERE HEAT INDEX VALUES ARE RUNNING NR 100F. HAZY...HOT AND HUMID BEST DESCRIBES THE REMAINDER OF THE EVENING WITH TSRA BCMG LESS NMRS AS INSTABILITY DECREASES WITH THE LOSS OF DAYTIME HEATING. && .SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/... WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS 60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE ENUF TO PICK UP SOME MUCH NEEDED RAIN. THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS. THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY EVENING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS FOR EARLY NEXT WEEK. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE. A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS. THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. && .CLIMATE... RECORD HIGH AT IPT IS 95 SET BACK IN 1963. TODAYS HIGH TEMP WILL BE VERY CLOSE TO THIS RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR PAZ028-035-036- 046-049>053-056>059-063>066. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT CLIMATE...STEINBUGL
Hazardous weather outlook, Jun 27, 1:12 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 112 PM EDT WED JUN 27 2007 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-281715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- 112 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. PAZ028-035-036-046-049>053-056>059-063>066-281715- JUNIATA-FULTON-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 112 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. STEINBUGL/LAMBERT
In the hours before
Special weather statement, Jun 27, 3:17 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 317 PM EDT WED JUN 27 2007 PAZ006-037-272045- POTTER-TIOGA- 317 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT POTTER AND WESTERN TIOGA COUNTIES THROUGH 445 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM 15 MILES SOUTHWEST OF ADDISON TO 12 MILES SOUTH OF WELLSVILLE...TO KEATING SUMMIT...TO NEAR CHERRY SPRINGS STATE PARK...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR ELKLAND...COUDERSPORT AROUND 330 PM... ULYSSES AROUND 345 PM...LYMAN RUN STATE PARK...HARRISON VALLEY AROUND 400 PM...WESTFIELD...LEETONIA AROUND 415 PM...GALETON AND GAINES AROUND 430 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 449. FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 3:23 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 323 PM EDT WED JUN 27 2007 PAZ012-018-272100- NORTHERN CENTRE-NORTHERN CLINTON- 323 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND NORTH CENTRAL CENTRE COUNTIES THROUGH 5 PM EDT... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES NORTHWEST OF BELLEFONTE OR 5 MILES TO THE NORTHEAST OF PINE GLEN...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR HYNER AROUND 400 PM AND GLEN UNION AROUND 415 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. FORECASTER: LAMBERT
Local storm report, Jun 27, 3:37 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG GENESEE 41.98N 77.90W
06/27/2007 POTTER PA LAW ENFORCEMENT
TREES AND LIMBS DOWN IN GENESEE TWP
&&
STEINBUGLSpecial weather statement, Jun 27, 4:04 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 404 PM EDT WED JUN 27 2007 PAZ066-272045- LANCASTER- 404 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY... AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF EPHRATA...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR ADAMSTOWN AND DENVER AROUND 415 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 275 AND 295. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. FORECASTER: LAMBERT
Special weather statement, Jun 27, 4:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 406 PM EDT WED JUN 27 2007 PAZ027-028-050-272045- JUNIATA-MIFFLIN-SNYDER- 406 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL JUNIATA... NORTHEASTERN MIFFLIN AND SNYDER COUNTIES... AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF STATE COLLEGE TO 7 MILES NORTHEAST OF LEWISTOWN...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SEVEN MOUNTAINS...MILROY AROUND 415 PM... REEDS GAP STATE PARK...BEAVERTOWN AROUND 430 PM...SNYDER-MIDDLESWARTH STATE PARK AND TROXELVILLE AROUND 445 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...ROUTE 522. FORECASTER: LAMBERT
Local storm report, Jun 27, 4:09 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 W BERWICK 41.06N 76.31W
06/27/2007 COLUMBIA PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN ON THE WEST SIDE OF BERWICK
0300 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
06/27/2007 PERRY PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN IN DUNCANNON
0324 PM TSTM WND DMG GENESEE 41.98N 77.90W
06/27/2007 POTTER PA LAW ENFORCEMENT
TREES AND LIMBS DOWN IN GENESEE TWP
&&
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 57 min |
| Jun 27, 11:46 AM EDT | Heat Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more | 6 hr |
| Jun 27, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 65 min |
| Jun 27, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 42 min |
| Jun 27, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 50 min |
| Jun 27, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 65 min |
| Jun 27, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 67 min |
| Jun 27, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 44 min |
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 57 min |
| Jun 27, 3:59 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 46 min |
| Jun 27, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 63 min |
| Jun 27, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 68 min |
| Jun 27, 4:57 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 48 min |
| Jun 27, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 54 min |
| Jun 27, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 33 min |
| Jun 27, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 97 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 96 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Montour | 32 min |
| Jun 27, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 41 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 40 min |
| Jun 27, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 30 min |
| Jun 27, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 59 min |
| Jun 27, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 27, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 74 min |
| Jun 27, 7:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 28 min |
| Jun 27, 7:09 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 66 min |
| Jun 27, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 81 min |
| Jun 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 29 min |
| Jun 27, 7:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.